# SDR UALA2010081102911

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 80,208 hours, 13,022 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ENGINE HAS OIL LEAK AT APPROX 6 O'CLOCK UNDER CORE COWL. FOUND LINE LEAKING FROM OIL SCAVENGE PUMP TO OIL TANK UNDERNEATH RUBBER.  REPLACED MAIN OIL FILTER LINE, LEAK CHECKED GOOD.
